# SDR DALA2017011300287

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,606 hours, 47,077 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD PORTION OF LT WING GROUND SPOILER DELAMINATING. REMOVED, REPAIRED, AND INSTALLED THE PANEL IAW DWG 5936824.
